# SDR FDEA201008052817

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00173
- Condition: Dented
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT STA 1601, L-12 FRAME FOUND DENTED.  REPAIR CARRIED OUT AS PER SRM 53-00-07 REPAIR 2 FIG 201 REV 43. INITIAL INSPECTION TO BE CARRIED OUT ON 14,500 FLT CYCLE AND REPETITIVE INSPECTION ON 9,500 FLT CYCLE AS PER SRM 53-00-07 REPAIR 2 TABLE 201 REV 43. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV 110.
